Mustargen Overdose

An overdose of Mustargen (mechlorethamine) is unlikely, but could occur if a healthcare provider miscalculates the dosage. If you have received too much of this chemotherapy drug, you may experience dangerous symptoms, such as hearing loss, bleeding problems, and even death. Treatment will likely involve blood transfusions and supportive care to treat any symptoms that occur as a result of the overdose.

Can You Receive Too Much Mustargen?

Mustargen® (mechlorethamine) is a prescription anticancer medication approved to treat several types of cancer, including cancers of the blood and bone marrow and lung cancer. As with most medications, it is possible to use too much Mustargen.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Mustargen dosage and whether it was combined with any other medications or substances.
 

Symptoms of an Overdose

Mustargen is normally given by a trained healthcare provider in a healthcare setting. Therefore, an intentional overdose is unlikely to occur. However, a miscalculation of the dose or other errors may result in too much Mustargen being given. Because Mustargen is a highly toxic medication, what may seem like a small overdose could be quite dangerous.
 
Possible symptoms of a Mustargen overdose may include but are not limited to:
 
  • Nausea and vomiting
  • Extremely low white blood cells, which could cause infections
  • Extremely low red blood cells, which could cause anemia
  • Extremely low platelets, which could cause bleeding
  • Delayed bleeding
  • Hair loss
  • Hearing loss
  • Ringing in the ears
  • Darkening of the skin
  • Blisters on the skin
  • Death.
 
Do You Recognize These 13 Celebrity E-Cigarette Smokers?

Mustargen Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.